Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 201, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 23, 2020, 3:32 PM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2020, 3:32 PM CDT (20:32 UTC)
- Expired
- Apr 23, 2020, 4:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1085 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.4
The text
As transmitted.
129
WUUS54 KJAN 232032
SVRJAN
MSC023-075-232100-
/O.NEW.KJAN.SV.W.0201.200423T2032Z-200423T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
332 PM CDT Thu Apr 23 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Clarke County in east central Mississippi...
Southeastern Lauderdale County in east central Mississippi...
* Until 400 PM CDT.
* At 332 PM CDT, a severe thunderstorm was located over Snell, or 15
miles northeast of Quitman, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northern Clarke and southeastern Lauderdale Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3206 8845 3198 8878 3201 8888 3218 8877
3229 8842
TIME...MOT...LOC 2032Z 255DEG 48KT 3220 8852
HAIL...1.00IN
WIND...60MPH
$$
DL2 follow-up statements
588
WWUS54 KJAN 232043
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
343 PM CDT Thu Apr 23 2020
MSC075-232051-
/O.CAN.KJAN.SV.W.0201.000000T0000Z-200423T2100Z/
Lauderdale MS-
343 PM CDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3206 8845 3199 8875 3199 8876 3202 8880
3213 8872 3223 8853 3223 8843
TIME...MOT...LOC 2041Z 254DEG 37KT 3206 8870
$$
MSC023-232100-
/O.CON.KJAN.SV.W.0201.000000T0000Z-200423T2100Z/
Clarke MS-
343 PM CDT Thu Apr 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN CLARKE COUNTY...
At 341 PM CDT, a severe thunderstorm was located over Quitman, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 321 PM, dime to quarter size hail was
reported near Enterprise.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Quitman, Middleton, Sykes and Snell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3206 8845 3199 8875 3199 8876 3202 8880
3213 8872 3223 8853 3223 8843
TIME...MOT...LOC 2041Z 254DEG 37KT 3206 8870
HAIL...1.00IN
WIND...60MPH
$$
DL278
WWUS54 KJAN 232056 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
356 PM CDT Thu Apr 23 2020
MSC023-232106-
/O.EXP.KJAN.SV.W.0201.000000T0000Z-200423T2100Z/
Clarke MS-
356 PM CDT Thu Apr 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARKE COUNTY
WILL EXPIRE AT 400 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3206 8845 3199 8875 3199 8876 3202 8880
3213 8872 3223 8853 3223 8843
TIME...MOT...LOC 2056Z 255DEG 48KT 3211 8848
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:10 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Apr 23, 12:10 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1210 PM CDT Thu Apr 23 2020 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Most sites have resumed VFR conditions with the exception of sites in the east. As the front moves through there could be some showers or isolated storms this afternoon. Behind the front winds will shift out of the west and remain gusty. Winds will diminish this evening and go light to calm overnight. There are indications of some MVFR to IFR ceilings and vis restrictions but have not included those in this TAF package at this time. /28/ && .DISCUSSION... Morning/overnight convection has moved off to the eastbut additional showers and thunderstorms continue to develop across portions of northeast Mississippi. Hi-res models continue to indicate that this will occur from roughly now through about 18-21Z as a cold front moves through the region. This will combine with the moist airmass in place to bring isolated to scattered showers and thunderstorms through this afternoon. Temperatures across the area remain in the 70s, along with dewpoints in the upper 60s and lower 70s. Behind the front, that looks to be moving across LA and into MS, cooler and drier air is in place. It remains possible that as the front continues to move through and combine with this moist airmass, a few storms could become strong to severe as there remains steep lapse rates, good shear and decent instability especially across the southeast. This is where the marginal and slight risks remain. Going forecast handles this well. /28/ Prior discussion below: Today through tonight...the severe weather and flash flood event continues early this morning as a convective system pushes through central/eastern MS. This initial activity will affect e/se portions of the forecast area until around daybreak...with continued threat for all modes of severe weather and flash flooding. After a break in the threats this morning in the wake of the MCS, a second threat for severe storms is expected to redevelop by afternoon ahead of the cold front as steep lapse rates remain juxtaposed over a very moist boundary layer. There may be some capping to contend with, but sufficient heating/destabilization is anticipated for discrete storms to develop, and shear profiles support these becoming supercells capable of large hail/tornadoes. As it stand, it appears the greatest threat will be just east of the ArkLaMiss. Otherwise, expect winds to be gusty from the west as conditions dry following the cold frontal passage later this afternoon. Then expect a quiet overnight. Friday through next Wednesday night...fast flow remains over the forecast area for the long term portion of the forecast with a couple of more shortwave troughs potentially affecting the ArkLaMiss region. The first trough will be relatively quick on the heels of the current one as it moves in for Friday night. Because it is moving in so fast, and because the greater ascent will be just to our north, the threat for thunderstorms will be questionable, especially south of the Highway 82 corridor. However, if storms do develop, steep lapse rates and strong deep layer shear will support supercells with mainly a hail threat. For now, SPC is targeting NW MS with a marginal risk for severe storms, mainly north of the forecast area. After a few days of dry weather going from the weekend into early next week, we'll likely see a more significant shortwave trough approach for roughly the Tuesday night through Wednesday time frame. Given the weather pattern change toward more of a NW flow scenario by this time, there is a good bit of uncertainty regarding the amplitude and location of this wave at this longer time range - it is something to monitor for potential impacts as get closer in time. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 77 56 82 60 / 36 0 0 24 Meridian 77 55 82 60 / 47 1 0 15 Vicksburg 77 57 82 60 / 12 0 0 26 Hattiesburg 81 56 84 62 / 51 1 0 5 Natchez 77 56 82 60 / 17 0 0 9 Greenville 73 56 79 59 / 11 0 4 63 Greenwood 73 54 79 60 / 27 1 2 62 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Apr 23, 3:32 PM CDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 332 PM CDT Thu Apr 23 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 242045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 332 PM CDT Thu Apr 23 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Friday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday night through Wednesday Isolated severe thunderstorms will be possible for southeast Arkansas, the Mississippi Delta, and portions of northeast Louisiana Friday night and early Saturday morning. The main threats will be damaging winds and hail. (https://www.weather.gov/images/jan/graphicast/1.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday night. 14 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Local storm report, Apr 23, 3:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM FLASH FLOOD BURNS 32.13N 89.55W
04/23/2020 SMITH MS DEPT OF HIGHWAYS
MS 481 CLOSED IN BOTH DIRECTIONS AT MS 902
DUE TO WATER OVER THE ROAD.
&&
TWLocal storm report, Apr 23, 3:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
04/22/2020 FRANKLIN LA PUBLIC
SOCIAL MEDIA REPORT OF TREES DOWN IN
WINNSBORO. SMALL HAIL WAS ALSO OBSERVED.
&&
TWSpecial weather statement, Apr 23, 3:07 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CDT Thu Apr 23 2020
MSZ052-057-058-232100-
Lauderdale MS-Jasper MS-Clarke MS-
307 PM CDT Thu Apr 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JASPER...NORTHERN
CLARKE AND SOUTHEASTERN LAUDERDALE COUNTIES THROUGH 400 PM CDT...
At 306 PM CDT, Meteorologists were tracking a strong thunderstorm
near Orange, or 15 miles west of Quitman, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Orange around 310 PM CDT.
Stonewall around 325 PM CDT.
Savoy around 330 PM CDT.
Sable and Middleton around 335 PM CDT.
Zero around 340 PM CDT.
Increase around 345 PM CDT.
Alamucha and Toomsuba around 355 PM CDT.
Other locations impacted by this storm include Pachuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3222 8843 3194 8899 3209 8911 3223 8895
3223 8891 3226 8891 3255 8857 3238 8841
TIME...MOT...LOC 2006Z 236DEG 39KT 3207 8898
DLSpecial weather statement, Apr 23, 3:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
313 PM CDT Thu Apr 23 2020
MSZ065-066-232115-
Jones MS-Covington MS-
313 PM CDT Thu Apr 23 2020
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN COVINGTON AND JONES
COUNTIES THROUGH 415 PM CDT...
At 313 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sanford, or 9 miles southeast of Collins, moving east at 45
mph. Another strong storm was located near Eastabuchie, also moving
east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Laurel, Ellisville, Mill Creek, Sanford, Tuckers Crossing,
Eastabuchie, Moselle, Ovett and Seminary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3151 8959 3157 8963 3176 8894 3144 8895
3143 8958
TIME...MOT...LOC 2013Z 253DEG 41KT 3151 8950
DLLocal storm report, Apr 23, 3:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL CHASE 32.10N 91.71W
04/23/2020 E1.25 INCH FRANKLIN LA PUBLIC
SOCIAL MEDIA REPORT OF LARGE HAIL IN THE
CHASE COMMUNITY.
&&
TWLocal storm report, Apr 23, 3:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT THU APR 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM TSTM WND DMG 8 ENE GILBERT 32.09N 91.53W
04/23/2020 FRANKLIN LA PUBLIC
SOCIAL MEDIA REPORT OF TREES DOWN ALONG HWY
4.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 65 min |
| Apr 22, 8:58 PM CDT | Wind Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more | 8 hr |
| Apr 22, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Simpson | 42 min |
| Apr 22, 9:22 PM CDT | Special Weather Statement | JAN | Jefferson | 38 min |
| Apr 22, 9:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 45 min |
| Apr 22, 9:53 PM CDT | Tornado Warning | JAN | Adams | 67 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson, Lincoln | 47 min |
| Apr 22, 10:21 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 54 min |
| Apr 22, 10:29 PM CDT | Tornado Warning | JAN | Adams, Franklin | 32 min |
| Apr 22, 10:56 PM CDT | Special Weather Statement | JAN | Washington | 34 min |
| Apr 22, 11:06 PM CDT | Special Weather Statement | JAN | Covington | 24 min |
| Apr 22, 11:09 PM CDT | Special Weather Statement | JAN | Jefferson | 51 min |
| Apr 22, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 51 min |
| Apr 22, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower, Washington | 37 min |
| Apr 22, 11:38 PM CDT | Special Weather Statement | JAN | Jasper | 52 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 22 min |
| Apr 23, 12:33 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 42 min |
| Apr 23, 12:34 AM CDT | Special Weather Statement | JAN | Rankin | 41 min |
| Apr 23, 12:35 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Apr 23, 12:38 AM CDT | Flash Flood Warning | JAN | Warren | 3 hr |
| Apr 23, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 51 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 46 min |
| Apr 23, 1:16 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 23, 1:25 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 36 min |
| Apr 23, 1:32 AM CDT | Flash Flood Warning | JAN | Adams | 3 hr |
| Apr 23, 1:33 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson, Smith | 57 min |
| Apr 23, 2:02 AM CDT | Tornado Warning | JAN | Rankin | 28 min |
| Apr 23, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 31 min |
| Apr 23, 2:16 AM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 3 hr |
| Apr 23, 2:21 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Jefferson, Simpson | 3 hr |
| Apr 23, 2:21 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 54 min |
| Apr 23, 3:09 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 40 min |
| Apr 23, 3:28 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Simpson, Smith | 3 hr |
| Apr 23, 3:45 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 48 min |
| Apr 23, 3:57 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 31 min |
| Apr 23, 4:02 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 43 min |
| Apr 23, 4:04 AM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 4 hr |
| Apr 23, 4:21 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones | 39 min |
| Apr 23, 4:30 AM CDT | Flash Flood Warning | JAN | Oktibbeha | 3 hr |
| Apr 23, 8:23 AM CDT | Areal Flood Warning | JAN | Hinds, Rankin | 5 hr |
| Apr 23, 9:45 AM CDT | River Flood Warning | JAN | Simpson | 59 hr |
| Apr 23, 9:58 AM CDT | River Flood Warning | JAN | Jones | 4 days |
| Apr 23, 1:39 PM CDT | Special Weather Statement | JAN | Kemper | 36 min |
| Apr 23, 1:48 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 29 min |
| Apr 23, 2:34 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 41 min |
| Apr 23, 3:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 53 min |
| Apr 23, 3:13 PM CDT | Special Weather Statement | JAN | Jones | 62 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 46 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | JAN | Clarke | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.